# SDR MZZA2009071400090

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA BELOW G7 MOUNTING POINT INBOARD SEAT TRACK FOUND CORRODED AT BS 375.5, LBL 21.5. SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02 REV.3 5.  SEAT TRACK SUBSTITUTED PER EC/RA 5321-01379.
